Volume 27, 2021Regular articles published in advance of the transition of the journal to Subscribe to Open (S2O). Free supplement sponsored by the Fonds National pour la Science Ouverte
|Number of page(s)||23|
|Published online||01 March 2021|
Neumann and Robin type boundary conditions in Fractional Orlicz-Sobolev spaces
Department of Mathematics, Faculty of Sciences, University of Monastir,
2 Departamento de Matemática, FCEyN - Universidad de Buenos Aires and IMAS - °ICET Ciudad Universitaria, Pabellón I (1428) Av. Cantilo s/n. Buenos Aires, Argentina.
* Corresponding author: email@example.com
Accepted: 29 September 2020
In the first part of this article we deal with the existence of at least three non-trivial weak solutions of a nonlocal problem with nonstandard growth involving a nonlocal Robin type boundary condition. The second part of the article is devoted to study eigenvalues and minimizers of several nonlocal problems for the fractional g-Laplacian (-Δg)s with different boundary conditions, namely, Dirichlet, Neumann and Robin.
Mathematics Subject Classification: 46E30 / 35R11 / 45G05
Key words: Fractional Orlicz-Sobolev spaces / Neumann and Robin problem / three solutions / eigenvalue problems
© EDP Sciences, SMAI 2021
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.